skin-hair-icon
Skin problem
I hve uneven skin and small small eruptions in my face and it was found to be due to vit e deficiency. i was prescribed vit e cream .but on researching i found tht i can get faster results if i intake vit e as syrup or tablet.can some one prescribe me a medicine?
16 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 11 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Capsule evion is available, u can try it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.